MathSciNet Relay Station
MathSciNet bibliographic data
MR763779 46L30
Kosaki, Hideki On the continuity of the map $\varphi \rightarrow \vert \varphi \vert $ from the predual of a $W\sp{\ast} $-algebra. J. Funct. Anal. 59 (1984), no. 1, 123–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement